Couldn't find what you looking for?

TRY OUR SEARCH!

are there side effects when u use this medication for DVT/PE. I am a 45yo women. Since taking this medication i have been feeling very tried and weak. So you know I still have my menses..pls hlep

Loading...

Unusual tiredness or weakness belong to the group of side effects that should be reported to the doctor if experienced while taking the drug.

The most common side effect of this drug is bleeding and this is why patients on this drug need close monitoring, so that bleeding wouldn’t occur. Bleeding in the stomach or intestines could cause weakness, black tarry stools, vomiting of blood, fainting spells, etc. You also need to make some dietary changes and have frequent blood works to see if the drug is working and to reduce chances of bleeding.
Reply

Loading...

hi i am taking warfarin 6mgs a day seems to be the average dose.
i am finding myself short of breath as if i have just run around the block with very little excession. and pain in my stomach. and feeling sick are these side affects from warfarin your sincerely lee
my emaqil address is... _[removed]_
Reply

Loading...

i find myself tired lots of nose bleeds that are often difficult to stop

:-D 136
Reply

Loading...

My uncle died this morning he was on a cocktail of drugs 5 to be exact including warfarin. Warfarin kills its poison. Ask any Natrpath & they will tell you. Heres something else no one seems to know; When they test drugs on rats they only give them one drug only one, they dont give them a cocktail & see how they go. Humens are a experiment, pharmaceutical company's want us to be sick coz there a billion dollar industry making sh*t loads off us innocent people that would be healthy other wise. If you want to know more about this look up vaccination ingreadience, sickness starts at birth because of the vacinations there giving to our other wises healthy babys!
Reply

Loading...